question-icon

What causes burning sensation in vagina after hair removal?

default
Posted on Mon, 7 Dec 2015
Question: I used XXXXXXX a couple days ago on my vagina, it really burned. When i washed it off i was rubbing hard. My vulva was sore bc the XXXXXXX burned it, but right where the thin tissue is that seperates the anus and vagina, there are 2 sores there & 1 bump coming on vagina lip on the right side. Also having discharge that is yellowish. I also had sex the night i used the XXXXXXX Please help me
doctor
Answered by Dr. T Shobha Deepak (1 hour later)
Brief Answer: XXXXXXX is not recommended for genital skin

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Ms

Chemical depilation or hair removal cream is not routinely recommended to be used in genital skin as the skin is sensitive. going by description of symptoms, its possibly due to contact dermatitis . Exact diagnosis will depend on clinical examination. Kindly send me clinical photograph for further assessment and evaluation. you can either mail to YYYY@YYYY with subject line being " Attention Dr Shobha Deepak" or upload it in upload reports available on website,
In the meantime local application of steroid cream will be helpful.

Awaiting your response


take Care

Best regards
Dr Shobha Deepak
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Shobha Deepak (54 minutes later)
Attachments
doctor
Answered by Dr. T Shobha Deepak (7 hours later)
Brief Answer:
Local steroid ointment will be helpful

Detailed Answer:
Hi
Dear Ms

Thanks for providing the clinical photograph. There is mild chemical burn between the area of vagina and anus. Local application of steroid like Hydrocortisone or Betamethasone will provide the much needed relief. Also would suggest you to wear cotton panties, preferably go without panties at night.

Do keep me updated

Wishing you and your family a very happy and healthy life

Take Care

Regards
Shobha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Shobha Deepak (11 hours later)
will this have caused the dicharge
doctor
Answered by Dr. T Shobha Deepak (12 hours later)
Brief Answer:
Cream can cause vaginal discharge

Detailed Answer:
Dear Ms

As the chemical can damage the intact skin, so the sensitive vaginal mucosa can be damaged with the cream leading to discharge. If the discharge is not foul smelling then there is no cause of concern.
It is advisable to avoid sexual intercourse for atleast a week .
Do Keep me updated.

Best Regards
Shobha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. T Shobha Deepak

General & Family Physician

Practicing since :2005

Answered : 1774 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning sensation in vagina after hair removal?

Brief Answer: XXXXXXX is not recommended for genital skin Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Ms Chemical depilation or hair removal cream is not routinely recommended to be used in genital skin as the skin is sensitive. going by description of symptoms, its possibly due to contact dermatitis . Exact diagnosis will depend on clinical examination. Kindly send me clinical photograph for further assessment and evaluation. you can either mail to YYYY@YYYY with subject line being " Attention Dr Shobha Deepak" or upload it in upload reports available on website, In the meantime local application of steroid cream will be helpful. Awaiting your response take Care Best regards Dr Shobha Deepak